Ask an expert
Question

21 Feb 2004

Worried !!
Hi,

I have been on the depravera injection for almost eight years. My husband and I have decided that we would like another baby and therefor left the injection. It has taken 18 months for my period to return. What a shock . . . The 1st month I had a period of 28 days. The 2nd month it was 24 days. The 3rd month it was 30 days. I am in the 4th month and so far it has been all month with the result that I can't go and see a gynea. If anybody has any suggestions I wpuld appreciate it dearly.

Thanks
Answer 301 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are bleeding continuously all month, you should see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.